On a Berry‐Esséen theorem for a Studentized jackknife L‐estimate

Kuang‐Fu ‐F Cheng

研究成果: 雜誌貢獻文章

1 引文 (Scopus)

摘要

Consider a linear function of order statistics (“L‐estimate”) which can be expressed as a statistical function T(Fn) based on the sample cumulative distribution function Fn. Let T*(Fn) be the corresponding jackknifed version of T(Fn), and let V2 n be the jackknife estimate of the asymptotic variance of n 1/2T(Fn) or n 1/2T*(Fn). In this paper, we provide a Berry‐Esséen rate of the normal approximation for a Studentized jackknife L‐estimate n1/2[T*(Fn) ‐ T(F)]/Vn, where T(F) is the basic functional associated with the L‐estimate.

原文英語
頁(從 - 到)113-119
頁數7
期刊Canadian Journal of Statistics
10
發行號2
DOIs
出版狀態已發佈 - 1982
對外發佈Yes

指紋

Jackknife
Normal Approximation
Cumulative distribution function
Asymptotic Variance
Order Statistics
Theorem
Linear Function
Estimate
Asymptotic variance
Order statistics
Approximation
Distribution function

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

引用此文

On a Berry‐Esséen theorem for a Studentized jackknife L‐estimate. / Cheng, Kuang‐Fu ‐F.

於: Canadian Journal of Statistics, 卷 10, 編號 2, 1982, p. 113-119.

研究成果: 雜誌貢獻文章

Cheng, Kuang‐Fu ‐F. / On a Berry‐Esséen theorem for a Studentized jackknife L‐estimate. 於: Canadian Journal of Statistics. 1982 ; 卷 10, 編號 2. 頁 113-119.
@article{e6508a02d02446269f7feb19b41b8f26,
title = "On a Berry‐Ess{\'e}en theorem for a Studentized jackknife L‐estimate",
abstract = "Consider a linear function of order statistics (“L‐estimate”) which can be expressed as a statistical function T(Fn) based on the sample cumulative distribution function Fn. Let T*(Fn) be the corresponding jackknifed version of T(Fn), and let V2 n be the jackknife estimate of the asymptotic variance of n 1/2T(Fn) or n 1/2T*(Fn). In this paper, we provide a Berry‐Ess{\'e}en rate of the normal approximation for a Studentized jackknife L‐estimate n1/2[T*(Fn) ‐ T(F)]/Vn, where T(F) is the basic functional associated with the L‐estimate.",
keywords = "Berry‐Ess{\'e}en rate, Jackknife, L‐estimate",
author = "Cheng, {Kuang‐Fu ‐F}",
year = "1982",
doi = "10.2307/3314903",
language = "English",
volume = "10",
pages = "113--119",
journal = "Canadian Journal of Statistics",
issn = "0319-5724",
publisher = "Statistical Society of Canada",
number = "2",

}

TY - JOUR

T1 - On a Berry‐Esséen theorem for a Studentized jackknife L‐estimate

AU - Cheng, Kuang‐Fu ‐F

PY - 1982

Y1 - 1982

N2 - Consider a linear function of order statistics (“L‐estimate”) which can be expressed as a statistical function T(Fn) based on the sample cumulative distribution function Fn. Let T*(Fn) be the corresponding jackknifed version of T(Fn), and let V2 n be the jackknife estimate of the asymptotic variance of n 1/2T(Fn) or n 1/2T*(Fn). In this paper, we provide a Berry‐Esséen rate of the normal approximation for a Studentized jackknife L‐estimate n1/2[T*(Fn) ‐ T(F)]/Vn, where T(F) is the basic functional associated with the L‐estimate.

AB - Consider a linear function of order statistics (“L‐estimate”) which can be expressed as a statistical function T(Fn) based on the sample cumulative distribution function Fn. Let T*(Fn) be the corresponding jackknifed version of T(Fn), and let V2 n be the jackknife estimate of the asymptotic variance of n 1/2T(Fn) or n 1/2T*(Fn). In this paper, we provide a Berry‐Esséen rate of the normal approximation for a Studentized jackknife L‐estimate n1/2[T*(Fn) ‐ T(F)]/Vn, where T(F) is the basic functional associated with the L‐estimate.

KW - Berry‐Esséen rate

KW - Jackknife

KW - L‐estimate

UR - http://www.scopus.com/inward/record.url?scp=84988087261&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84988087261&partnerID=8YFLogxK

U2 - 10.2307/3314903

DO - 10.2307/3314903

M3 - Article

AN - SCOPUS:84988087261

VL - 10

SP - 113

EP - 119

JO - Canadian Journal of Statistics

JF - Canadian Journal of Statistics

SN - 0319-5724

IS - 2

ER -